# SDR UALA2010080202763

- Difficulty date: July 31, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 56,773 hours, 10,328 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 32153947
- Part serial: 14
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD PUMP DEM C1 LOW CTR HYD DEMAND PUMP NR 1 PRESSURE WHEN COMMANDED ON, OR CTR DEMAND PUMP NR1 OVERHEATED. STATUS MSG01- ACTIVE CLIMB MODE DEPENDENT; HEATER (ADP C1) FEEDBACK DOES NOT AGREE WITH COMMAND. DB- HYD INTERFACE MODULE (HYDIM) (CR) MSG-2910005 ACTIVE CL MODE. PUMP FAULTS HEATER 29-1005 MESSAGE CLEARS WHEN PUMP TURNED TO ON ONLY FAULTS IN AUTO.  REPLACED K29021, NO HELP. REPLACED AIR DRIVEN PUMP MODULATING SHUTOFF VALVE WITH HEATERS INSTALLED. OPS AND LEAK CHECKS NORMAL.
